MAUDE Adverse Event Report: CONVATEC INC FLEXI-SEAL PROTECT; Tubes, gastrointestinal (and accessories)

CONVATEC INC FLEXI-SEAL PROTECT; Tubes, gastrointestinal (and accessories)
Model Number 421630
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had a full thickness pressure injury when using the fecal management device (fms).Fms was in place (b)(6) 2022.It was unknown if a rectal exam was done prior to placement and unknown how much fluid was instilled in the device.Medical treatment was provided however type of medical treatment was not provided.The fms device was discontinued.Patient was discharged from the hospital.

Brand Name
FLEXI-SEAL PROTECT
Common Device Name
Tubes, gastrointestinal (and accessories)
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16910821
Report Number1049092-2023-00153
Device Sequence Number18004968
Product Code KNT
UDI-Device Identifier00768455143016
UDI-Public768455143016
Combination Product (Y/N)N
PMA/510(K) Number
K162906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number421630
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown